Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

White tongue with red bumps taking nystatin glunzocole causes

Premium Questions

doctor1 MD

I have red bumps in the back on the front of my tongue, I have a white tongue also, I have had 3 doctor visits and was given nystatin for 10 days, Glunzocole tablets 150 mg, and I had the glunzocole ...

doctor1 MD

Hello yesterday night i had itching under my tongue and mouth, today i have the same feeling but notice on the left side of my tongue the are like bump like shapes.I also noticed i have white lines ...

doctor1 MD

I am 36, m, and have had two small red bumps on my under my tongue, on the floor my mouth. I noticed them a few weeks ago and I'm not sure how long they have been there. What are the possible causes? ...

doctor1 MD

I take cyclonenzaprine 10mg twice a day. I developed red bumps on the back of my tongue and tooth sensetivity. No matter what I eat it causes my mouth to feel like it's on fire. Effect is similar to eating ...

doctor1 MD

days apart. I did not start taking right away, hoping the infection would resolve itself. A week later, i noticed a cottony feeling in my mouth and my mouth felt dry. My tongue had a whitish coating ...

Public Forum Discussions

doctor1 MD

a swab test but does not expect results for 2 weeks so we want know for sure what is causing the white ...Is Nystatin oral a statin drug? I am allergic to Statin drugs but was just prescribed Nystatin due ...

doctor1 MD

Hello I have oral thrush on one side only of my mouth the rest of my tongue has no white just a burning sensation. Went to Dr and he put me on nystatin. How long does it take for it to go away . And now ...

doctor1 MD

Hi, My query is about an oral yeast infection which is like a white coating on the back of my tongue , also the tip of my tongue is quiet painful with small bumps. My GP has given me Nystatin tablets ...

doctor1 MD

they did the tongue culture and they said I had oral candidios. So what would cause the white stuff on my ...I have hep-c. I have been taking different medicines for systemic yeast . I was taking nystatin ...

doctor1 MD

I have taken 3 bottles of nystatin plus 3 pills for the thrush in the past 2 weeks and was coughing before and am coughing again and still have some yellow on my tongue. Do not drink, smoke,use any drugs ...

doctor1 MD

. Well my question is when my tongue began to heal I noticed white patches and still notices them showing ...Hello I had a tongue biopsy on May 21, results came back no cancer but potential to turn ...

doctor1 MD

in my mouth while taking these and got a white coat on my tongue. I stopped taking the drugs, and my ENT ... on the back of my tongue. What could be causing that? Can taking these drugs permanently affect my taste buds? ...

doctor1 MD

the cause.He does not feel ill or have any other symptoms. It started off like a small red ring ... to be clearing but I noticed that he has a few bumps on the outer edge of his ears now. He has large flat red ...

doctor1 MD

Age 24, Osha female,constant cough at night for last 3 days ,red bumps on tongue near throat ,white coating on tongue and sometime blackish color, have a wisdom tooth embedded in gums causing infection ...

doctor1 MD

gland stones which cause a bit of swelling under my tongue. I believe the white coating of my mouth ...Hello doctor. I have noticed a white coating in my mouth. I have gone to the doctor and been given ...

Mobile Questions and Answers

doctor1 MD

Hi, Nystatin ,an antifungal medication can cause irritation/ burning sensation (with topical use) or local swelling (especially of the tongue/throat), but does not cause any numbness. Regards Dr. T.K. Biswas M.D. Mumbai

doctor1 MD

It might be enlarged lymphnode. Clinical examination is needed. Hit thanks if you like my answer.